Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Masturbation addiction, varicose veins on penis, night fall problem. Treatment?

I ve got 18 years I have sexual problems I practice masturbation before puberty I XXXX and varicose penis and I relax in the testis have a problem in control when I watch film sexy out liquid metal color of the water and xxxx sleep when dreams citizenship or without I want to answer Please, I want a medicine appropriate to the situation
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns'

I went through your description. I suggest you not to worry much. Masturbation is not sin and it is natural. Even animals do masturbate. You will reduce the frequency when you have more engaging practices like studies and career. Night fall is also normal and it happens due to body need of discharging accumulated semen. Nothing to worry. As for your varicose veins on penis, you need to consult a physician to get it confirmed. In my opinion, it is not varicose veins but normal ones which you are confusing with varicose veins.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care, www.healthcaremagic.com.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor